Discrete Mathematics & Theoretical Computer Science, Volume 19
Volume 19, Number 1, 2017
: A class of symmetric difference-closed sets related to commuting involutions.
, Asma Javaid
: Pairwise Stability in Two Sided Market with Strictly Increasing Valuation Functions.
: Decidability of multiset, set and numerically decipherable directed figure codes.
: Asymptotics of the occupancy scheme in a random environment and its applications to tries.
Volume 19, Number 2, 2017
: Asymptotic results on Klazar set partition avoidance.
: A Central Limit Theorem for Vincular Permutation Patterns.
Volume 19, Number 3, 2017
: Binary Codes and Period-2 Orbits of Sequential Dynamical Systems.
: A sufficient condition for a balanced bipartite digraph to be hamiltonian.
Volume 19, Number 4, 2017
, founded at